# SDR SIMA991791

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adu
- Part number: 7003652602
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3505 - ADVISORY DISPLAY UNIT SCREEN WENT BLANK AFTER TAKEOFF FOLLOWED BY ELECTRICAL SMELL IN THE COCKPIT AND CABIN.  REMOVED AND REPLACED ADU.  ALSO, REMOVED AND REPLACED ASSOCIATED CONTROL PANEL AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR 99ZZZX2829.  (X)
